Table of Contents
ISRN Geophysics
Volume 2013 (2013), Article ID 258492, 10 pages
http://dx.doi.org/10.1155/2013/258492
Research Article

Propagation and Attenuation of Elastic Waves in a Double Porosity Medium

1Department of Mathematics, M.D. University, Rohtak 124001, India
2Department of Mathematics, Government College Kalka, Kalka 133302, India

Received 5 December 2012; Accepted 26 December 2012

Academic Editors: G. Casula, H. Perroud, and A. Streltsov

Copyright © 2013 J. S. Nandal and T. N. Saini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. S. Nandal and T. N. Saini, “Propagation and Attenuation of Elastic Waves in a Double Porosity Medium,” ISRN Geophysics, vol. 2013, Article ID 258492, 10 pages, 2013. doi:10.1155/2013/258492